Stabilizing solution and parameter dependence of modified algebraic Riccati equation with application to discrete-time network synchronization

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

81 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)228-233
Journal / PublicationIEEE Transactions on Automatic Control
Volume61
Issue number1
Online published15 May 2015
Publication statusPublished - Jan 2016

Abstract

This technical note deals with a modified algebraic Riccati equation (MARE) and its corresponding inequality and difference equation, which arise in modified optimal control and filtering problems and are introduced into the cooperative control problems recently. The stabilizing property of the solution to MARE is presented. Then, the uniqueness is proved for the almost stabilizing and positive semi-definite solution. Next, the parameter dependence of MARE is analyzed. An obtained parameter dependence result is finally applied to the study of semi-global synchronization of leader-following networks with discrete-time linear dynamics subject to actuator saturation.

Research Area(s)

  • Input saturation, parameter dependence, Riccati equation/inequality, stabilizing solution, synchronization

Citation Format(s)

Stabilizing solution and parameter dependence of modified algebraic Riccati equation with application to discrete-time network synchronization. / Chen, Michael Z. Q.; Zhang, Liangyin; Su, Housheng; Chen, Guanrong.

In: IEEE Transactions on Automatic Control, Vol. 61, No. 1, 01.2016, p. 228-233.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review